Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Table errata: Tables of integral transforms, Vol. II [McGraw-Hill, New York, 1954; MR 16, 468] by A. Erdélyi, W. Magnus, F. Oberhettinger and F. G. Tricomi


Authors: H. van Haeringen and L. P. Kok
Journal: Math. Comp. 41 (1983), 779-780
MSC: Primary 44-02
MathSciNet review: 717725
Full-text PDF Free Access


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 44-02

Retrieve articles in all journals with MSC: 44-02


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1983-0717725-9
PII: S 0025-5718(1983)0717725-9
Article copyright: © Copyright 1983 American Mathematical Society